Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2017, Article ID 7305230, 10 pages
Research Article

Solvability of the Brinkman-Forchheimer-Darcy Equation

School of Science and Technology, Nazarbayev University, 53 Kabanbay Batyr Ave., Astana 010000, Kazakhstan

Correspondence should be addressed to Piotr Skrzypacz; zk.ude.un@zcapyzrks.rtoip

Received 26 May 2017; Accepted 19 June 2017; Published 20 July 2017

Academic Editor: Malgorzata Peszynska

Copyright © 2017 Piotr Skrzypacz and Dongming Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Piotr Skrzypacz and Dongming Wei, “Solvability of the Brinkman-Forchheimer-Darcy Equation,” Journal of Applied Mathematics, vol. 2017, Article ID 7305230, 10 pages, 2017.